MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CENTERING SLV F/3.5MM TI LCKNG SCR AND 4.5MM TI MULTILOC SCR; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH CENTERING SLV F/3.5MM TI LCKNG SCR AND 4.5MM TI MULTILOC SCR; GUIDE
Catalog Number 03.019.019
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, the patient underwent an unknown surgery for the proximal humerus with multiloc humeral nail.During the surgery, the surgeon could not attach the centering sleeve to the multiloc screw.The surgery was completed without a delay although it was not reported how the surgery was finished.There was no adverse consequence to the patient.This complaint involves four (4) devices.This report is 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: part: 03.019.019, lot: 9643250, manufacturing site: haegendorf, release to warehouse date: 14.Oct.2015, the device history record shows this lot of (b)(4) pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.A product investigation was conducted.The shipped device 03.019.019 centering sleeve 9.8*8.5 w coupling, f/multiloc is in proper condition.No special or heavily used look.The complaint description it is mentioned that the sleeve could not be attached to the screw.A dimensional inspection according to the valid inspection sheets at that time was carried out and has passed all the tests.Since the dimensional inspection found no issues, it is assumed that no production problems existed.The complaint condition is not confirmed.The review of the device history record revealed that this sleeve was manufactured according to the specifications.The parts conformed to dimensional specifications at the time of manufacturing and passed inspection requirements with no non-conformities reported.After completing the full investigation on the investigated device, it was determined that no evidence was found that suggests a potential defect.No manufacturing related issue was identified and/or confirmed.Base on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CENTERING SLV F/3.5MM TI LCKNG SCR AND 4.5MM TI MULTILOC SCR
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8157977
Report Number8030965-2018-58975
Device Sequence Number19374636
Product Code FZX
UDI-Device Identifier07611819427198
UDI-Public(01)07611819427198
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.019
Device Lot Number9643250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1